# SDR EIAA20120517045

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 34988
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT IN CENTER OF UPPER DECK INOP.  REMOVED AND REPLACED UPPER DECK CENTER LT EMERGENCY LIGHT SYSTEM OP'S CHECK GOOD REF MM 33-51-00.
